It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-11-2013, 08:49 AM   #1
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Red face OMG, Could all this be due to Lamictal???

Hi ALL.......I am very concerned about this medication I have been on for about three weeks. I have noticed some strange things happening and don't know if it is this med. or not.

Slight itching, finding small red bumps, one on the face, leg, and my eyelids are terribly red and itch. Also, I have had terrible allergies, watering eyes, nose running like crazy and just foggy. I need your feed back, it is scaring me about the red eyelids and they itch, and the few Red bumps coming from nowhere.

Should I stop this til I get into my pysc.......

God please help.......I am scared to death.........not to mention my eyes look aweful, red and puffy........


Please help..........I am thining of stopping. He wanted me to take 2mgs. of Abilify but I was afraid of the weight gain?

Please any advise, or help, I am very concerned.

I will be waiting for your responses........

Thank you.

 
Reply With Quote
Old 02-17-2013, 11:20 PM   #2
Newbie
(female)
 
Join Date: Feb 2013
Location: South Africa
Posts: 8
grey745 HB User
Re: OMG, Could all this be due to Lamictal???

Hi there. If you haven't been to see your phyc yet, and if you are still taking the meds, get to that phyc a.s.a.p. Don't stop the meds, just get going already. Same thing happened to me. Doctor changed mine over to a generic - after climbing down my throught for waiting so long before I went to see him. Problem solved.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-22-2013, 11:48 AM   #3
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: OMG, Could all this be due to Lamictal???

OMG, did your eyes swell and so much pressure, etc.????????

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!